Homogeneous Star Products

  • Louis Boutet De Monvel


We give short proofs of results concerning homogeneous star products, of which S. Gutt’s star product on the dual of a Lie algebra is a particular case.

Mathematics Subject Classification (2000)

19L47 32A25 58J20 58J40 


Star-products Linear Poisson brackets 


  1. 1.
    Arnal D., Ben Amar N., Masmoudi M.: Cohomology of good graphs and Kontsevich linear star products. Lett. Math. Phys. 48(4), 291–306 (1999)MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Bayen F., Flato M., Fronsdal C., Lichnerowicz A., Sternheimer D.: Deformation theory and quantization I, II. Ann. Phys. 111, 61–131 (1977)MathSciNetADSGoogle Scholar
  3. 3.
    Ben Amar N., Chaabouni M.: Properties of graded star products. Russ. J. Math. Phys. 12(3), 288–300 (2005)MATHMathSciNetGoogle Scholar
  4. 4.
    Ben Amar N., Chaabouni M.: Hochschild cohomology and equivalence of graded star products. Acta Math. Univ. Comenian (N.S.) 75(1), 31–41 (2006)MATHMathSciNetGoogle Scholar
  5. 5.
    Chloup-Arnould, V.: Star products on the algebra of polynomials on the dual of a semi-simple Lie algebra. Acad. Roy. Belg. Bull. Cl. Sci. (6) 8, no. 7–12, 263–269 (1997)Google Scholar
  6. 6.
    Dito G.: Kontsevich Star Product on the dual of a Lie Algebra. Lett. Math. Phys 48, 307–322 (1999)MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Gammella A.: Tangential star products. L.M.P. 51(1), 1–15 (2000)MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Gerstenhaber M.: On the deformation of rings and algebras. Ann. Math. 79, 59–103 (1964)CrossRefMathSciNetGoogle Scholar
  9. 9.
    Gutt S.: An explicit *-product on the cotangent bundle of a Lie group. Lett. Math. Phys. 7(3), 249–258 (1983)MATHCrossRefMathSciNetADSGoogle Scholar
  10. 10.
    Kontsevich M.: Deformation Quantization of Poisson Manifolds. Lett. Math. Phys. 66(3), 157–216 (2003) arXiv: q-alg/9709040MATHCrossRefMathSciNetADSGoogle Scholar
  11. 11.
    Moyal J.E.: Quantum mechanics as a statistical theory. Proc. Camb. Philos. Soc. 45, 99–124 (1949)MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Nijenhuis A.: Jacobi-type identities for bilinear differential concomitants of certain tensor fields. I, II. Nederl. Akad. Wetensch. Proc. Ser. A. 58. Indag.Math. 17, 390–397 (1955) 398–403MathSciNetGoogle Scholar
  13. 13.
    Schouten, J. A.: On the differential operators of first order in tensor calculus. Rapport ZA 1953-012. Math. Centrum Amsterdam, 6 (1953)Google Scholar

Copyright information

© Springer 2009

Authors and Affiliations

  1. 1.UPMC Univ Paris 06ParisFrance

Personalised recommendations